# SDR CALA2021122002413

- Difficulty date: December 20, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N15710
- Make and model: Boeing 737724
- Aircraft serial: 28780
- Aircraft time: 72,329 hours, 26,032 cycles
- System (JASC): 3443 · Doppler System
- Part: Radar
- Part number: NA
- Condition: Warning Message
- Location: Ma
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PWS WARNING AS TO THRUST WAS APPLIED UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PERFORMED FIM 34-43 TASK 815 FOR PREDICTIVE WINDSHEAR, NO FAULTS SPEED REJECTED TAKE OFF LESS THAN 60 KTS.  REALIGNED ADIRU''S FOUND.  PERFORMED WX RADAR BITE PER FIM 34-43 TASK 801, NO PERFORMED WX RADAR TEST AGAIN, NO FAULTS.  NO HISTORY. FAULTS.  PERFORMED A/T BITE PER FIM 22-31 TASK 801, NO FAULTS. PERFORMED EEC BITE PER FIM 22-31- TASK 806, NO FAULTS.  LOW ADDED MECHANICS EMPLOYEE NUMBER, MAC METER FAILED TO SEND ADD EMP:V7604118
